# SDR 99ZZZM6

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511KA
- Make and model: Braero HS125700A
- Aircraft serial: NA0237
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Seal
- Part number: 64642PAR
- Condition: Failed
- Location: Flow Control
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM BOS-BWI, THE REAR BAY OVERHEAT LIGHT ILLUMINATED. ENGINE POWER WAS REDUCED AND THE LIGHT EXTINGUISHED.  POWER WAS REAPPLIED AND THE LIGHT DID NOT ILLUMINATE.  THE AIRCRAFT DIVERTED TO OXC AS A PRECAUTION AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT REAR BAY WAS INSPECTED WITH NO DAMAGE FOUND.  A GROUND RUN OF THE AIRCRAFT WAS PERFORMED.  THE REAR BAY LIGHT DID NOT ILLUMINATE, BUT A SMALL LEAK WAS DETECTED FROM THE FLOW CONTROL VALVE.  THERE IS A HEAT DETECTOR IN CLOSE PROXIMITY TO THE VALVE.  OPS CHECKED REAR EQUIPMENT BAY HEAT DETECTORS IAW MM 26-10 TEST B CHECKED GOOD.  THE VALVE SEALS WERE CHANGED, THE AIRCRAFT WAS RUN AT HIGH POWER WITH ALL SYSTEMS NORMAL AND NO LEAKS.  THE AIRCRAFT WAS RETURNED
